# SDR AALA20011011

- Difficulty date: May 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELTFRAME DENTED AND CRACKED AT STATION 500 JUST ABOVE STRINGER 24.  FABRICATED AND INSTALLED REPAIR DOUBLER ON BELT FRAME AT STATION 500 ABOVE STRINGER 24R PER SRM 51-40-3.  (M)
